# SDR 07FDEA02804

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- Aircraft time: 32,475 hours, 18,635 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR ON RT WING OB AFT FLAP LWR SIDE AT W-STA 650.  REPAIR EVALUATED AND FOUND NOT TO BE IAW SRM 51-40-20.  PREVIOUSLY INSTALLED REPAIR WAS REMOVED AND REPAIRED IAW SRM 51-40-20.
